Kernels of modular inclusion maps

Siemons, Johannes (1997) Kernels of modular inclusion maps. Discrete Mathematics and Applications, 174 (1-3). pp. 309-315.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 17 May 2023 00:40
DOI: 10.1016/S0012-365X(96)00342-1

Actions (login required)

View Item View Item